# SDR QXEA2014120800990

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gusset
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT DOOR GUSSETS NEED REPLACEMENT DUE TO CORROSION, PN 85329446-115. REMOVED 2 EA, GUSSETS, PN 85329446-115 FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW SRM 51-42-05 AND 51-42-45.  INSTALLED 2 EA, NEW GUSSETS, PN: 85329446-115 FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW SRM 51-42-05 AND SRM 51-42-45.  COMPLIED WITH M-184 FORM.  LOCATED DRILLED AND DEBURRED 2 EA GUSSETS, PN 85329446-115, PO TX1937, REF SRM 51-40-07-02-01.
